Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A class of infinite sums and integrals
HTML articles powered by AMS MathViewer

by R. Shail PDF
Math. Comp. 70 (2001), 789-799 Request permission

Abstract:

In this paper closed-form sums are given for various slowly-convergent infinite series which arise essentially from the differentiation of Dirichlet $L$-series. Some associated integrations are also considered. A small number of the results appear in standard tables, but most seem to be new.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (2000): 65B10
  • Retrieve articles in all journals with MSC (2000): 65B10
Additional Information
  • R. Shail
  • Affiliation: Department of Mathematics and Statistics, University of Surrey, Guildford, Surrey GU2 5XH, UK
  • Email: r.shail@surrey.ac.uk
  • Received by editor(s): May 5, 1999
  • Published electronically: March 1, 2000
  • © Copyright 2000 American Mathematical Society
  • Journal: Math. Comp. 70 (2001), 789-799
  • MSC (2000): Primary 65B10
  • DOI: https://doi.org/10.1090/S0025-5718-00-01211-4
  • MathSciNet review: 1697650